Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MaitoMike

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About MaitoMike

  • Rank
    New Member
  • Birthday 05/10/1986

Profile Information

  • Gender
    Male
  • Location
    Burnaby, British Columbia
  • Interests
    Ice hockey!
  1. Hey everyone, Been off accutane for about a month and a bit now and I'm starting to break out a bit - not as serious as before out. Also my face has become slightly oily. If you've taken accutane, has this happened to you too? I've read around the internet that it's normal to have the breakouts following accutane then a break out here and there long after but I seem to be experiencing more than just that one or two occasional pimples. Will this breaking out stop or should I go pay my derm an
  2. How many months after your first round of treatment did your acne return? And how severe was it?
  3. Hey everyone, I recently finished my accutane treatment (was off since Nov. 1st, 2010) after being on it for 6 months. I started with 40mg/day then was increased to 80mg/day after the first month. I'm 24, 6'0 and about 155lbs. I would like to know how (if applicable) your experience was following accutane. I've read that it's a miracle drug and I've been battling acne for years. Accutane was my last resort as I've been on numerous topical medication and pills (sulfatrim, doxycyclin, tetracycli
  4. The rashes, I believe, is eczema. I have that too if I don't moisturize my arms enough. Consult your dermatologist and he should provide you with a cream for it. But you're right.. the other ones are almost like blisters and I can't figure out how to get rid of them. Not only do they itch but they also feel a little swollen and they are slightly painful! Did you do anything to ease the irritation?
  5. Hey everyone, I've been on 80mg/day Accutane for about 3 months now and just recently, I've been getting individual breakouts on my thighs and forearms. At first I thought they were just mosquito bites (because I do walk my dog at the park a lot and play tennis & baseball). But then I'm starting to question if it's possible for bugs to bite me so frequently. Just recently, I have one on my hip and elbow. They swell like mosquito bites but I've also noticed whiteheads on some. Does anyone
  6. Thank you SO MUCH for your knowledge. I'll look into those products and hopefully they'll help!
  7. I've been on accutane for nearly two full months now. During the second month, my dermatologist has increased the dosage from 40mg to 80mg (the recommended dosage for my body weight). However, for about a week and a half now (perhaps more), I've been developing a rash on the palm of my hands and lately its been on my forearms. They're not that severe.. but form clusters and I can feel them burning occasionally when I sweat or put lotion/water on them. They also itch and irritate me at times.
  8. My initial breakout lasted about 2 weeks. I had breakouts on my chin and jawbone area as well as my cheeks. I was also extremely dry and peeling so I carried with my eye drops, oil-free moisturizer and chapsticks everywhere I went. As advised by the doctor, do not put any creams over your pimples! I used to use spectrogel mild but once I started using accutane, I was told to stop using creams. Asides from the moisturizer, I use spectro gel as a cleanser but rinse for only 15 seconds. Hope that
  9. Hey all, I know that taking anti-biotics while on Accutane is a big "no-no". But what if I'm taking a cream that contains anti-biotics? I have a small cut on my finger and I put some Polysporin on it that contains anti-biotics. Is that going to cause me any problems? Should I continue using it?
  10. Asides from the prescriptions I initially listed, my dermatologist also had me on doxycycline. I can't even count how many prescriptions I had. I've been on and off pills for the past 5-6 years. It's ridiculous. Every time I stopped taking pills, I'd have mass hives and breakouts. Finally I told my dermatologist that I wanted to be on accutane so that my acne would never return. My general practitioner once told me that there are 4 different levels of acne. 1 being mild, 4 being serious. He rat
  11. I've noticed my face turned a little redder since I've been on accutane, but would the redness decrease down the road (say 6+ months from now) and have it return to the same colour tone as the rest of my skin? I've only been on the drug for nearly 3 weeks.
  12. Hey everyone, I'm new to this site and have found it quite informing and helpful. I do, however, want to know if Accutane would help relieve me of my facial redness. I've had acne for years and have taken multiple types of pills and topical creams including Tetracycline, Sulfatrim and even Proactiv. I'm not sure if it's the breakouts that caused the redness or the Proactiv but either way, I've had to live with facial redness for years. I flush easily and it's a big contrast to the rest of my
×